Long term studies of Sustivia Usage
Feb 25, 2007
I have been on Sustiva for over 5 years. Are there any studies on long term side effects and how they affect the body and mind? I believe my side effects from the drug is increasing and my mind capacity is diminished greatly. While the drug has worked well for me in managing the drug, I now think it has done damage to me.
Thank you for your comment.
Response from Dr. Conway
This is a very interesting issue. The drug has not done damage to you. However, a number of people report that, over time, the vivid dreams, anxiety, restlessness and related issues persist. They may or may not be getting worse, but they may become more noticeable and interfere with their lives more significantly. One way of seeing if this is the case is to change the Sustiva to another medication and see if you feel better.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles Could I Have Acute HIV Infection
- Cold Hands After Masturbation Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.